MAUDE Adverse Event Report: W. L. GORE & ASSOCIATES, INC. GORE® EXCLUDER® AAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

W. L. GORE & ASSOCIATES, INC. GORE® EXCLUDER® AAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Model Number PXT231214
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Aneurysm (1708)
Date of Event 10/26/2021
Type of Reportable Event Serious Injury
Event or Problem Description
On (b)(6) 2007, this patient underwent an endovascular treatment for an 45mm abdominal aortic aneurysm using gore® excluder® aaa endoprostheses.The trunk-ipsilateral leg endoprosthesis was implanted from the right side.The contralateral leg and an iliac extender were placed from the left side.A covered stent (atrium advanta v12, 6 mm x 38 mm) was implanted in the right internal iliac artery.At a follow up on an unknown date, the aneurysm sac size measured 24 mm.In 2016, follow up showed aneurysm enlargement.On an unknown date in (b)(6) 2021, the aneurysm measured 55 mm and an additional procedure was indicated.On (b)(6) 2021, angiography was performed as a type ii endoleak or distal type i endoleak from the right side was suspected.The angiogram showed a distal type i endoleak but type ii endoleak was not obvious.To resolve the distal type i endoleak, the right internal iliac artery was embolized and an additional iliac extender endoprosthesis (pll161207j) was implanted into the right common iliac artery.The treatment area was extended to the external iliac artery.The patient tolerated the procedure.

Brand Name
GORE® EXCLUDER® AAA ENDOPROSTHESIS
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
W. L. GORE & ASSOCIATES, INC.
1505 n. fourth street
flagstaff AZ 86004
Manufacturer (Section G)
MEDICAL WOODY MOUNTAIN B/P
3750 w. kiltie lane
flagstaff AZ 86005
Manufacturer Contact
douglas rhodes
1505 n. fourth street
flagstaff, AZ 86004
9285263030
MDR Report Key12830672
Report Number2017233-2021-02546
Device Sequence Number19899831
Product Code MIH
UDI-Device Identifier00733132610105
UDI-Public00733132610105
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
P020004
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2007
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/17/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/31/2010
Device Model NumberPXT231214
Device Catalogue NumberPXT231214
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/28/2021
Initial Report FDA Received Date11/17/2021
Date Device Manufactured08/09/2007
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age85 YR
Patient SexMale